標題: ASYMPTOTIC-BEHAVIOR OF POSITIVE SOLUTIONS TO SEMILINEAR ELLIPTIC-EQUATIONS ON EXPANDING ANNULI
作者: LIN, SS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
公開日期: 10-八月-1995
摘要: We study the asymptotic behavior of positive solutions of the semilinear elliptic equation Delta u + f(u) = 0 in Omega(a), u = 0 on partial derivative Omega(a), where Omega(a),= {x is an element of R(N): a < x < a + 1} are expanding annuli as a --> infinity, and Sis positive and superlinear at both 0 and infinity. We first show that there are a priori bounds for some positive solutions u(a)(x) as a --> infinity. Then, if we fu: any direction, after a suitable translation of u(a) the limiting solutions are non-negative solutions on the infinite strip. We can obtain more detailed descriptions of these limits if u(a) is radially symmetric, least-energy, or least-energy with a particular symmetry. (C) 1995 Academic Press, Inc.
URI: http://dx.doi.org/10.1006/jdeq.1995.1112
http://hdl.handle.net/11536/1782
ISSN: 0022-0396
DOI: 10.1006/jdeq.1995.1112
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS
Volume: 120
Issue: 2
起始頁: 255
結束頁: 288
顯示於類別:期刊論文


文件中的檔案:

  1. A1995RT83900001.pdf